RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Geom. Phys., 2017, том 115, выпуск 5, страницы 157–166 (Mi jgph2)  

Billiard transformations of parallel flows: A periscope theorem

Alexander Plakhovab, Serge Tabachnikovc, Dmitry Treschevde

a Center for R&D in Mathematics and Applications, Department of Mathematics, University of Aveiro, Portugal
b Institute for Information Transmission Problems, Moscow, Russia
c Department of Mathematics, Penn State University, United States
d Steklov Mathematical Institute of Russian Academy of Science, Russia
e Lomonosov Moscow State University, Russia

Финансовая поддержка Номер гранта
Center for Research and Development in Mathematics and Applications UID/MAT/04106/2013
Portuguese Foundation for Science and Technology PTDC/MAT/113470/2009
National Science Foundation DMS-1105442
DMS-1510055
Российский фонд фундаментальных исследований 15-01-03747
The first author was supported by Portuguese funds through CIDMA — Center for Research and Development in Mathematics and Applications, and FCT — Portuguese Foundation for Science and Technology, within the project UID/MAT/04106/2013, as well as by the FCT research project PTDC/MAT/113470/2009. The second author was supported by the NSF grants DMS-1105442 and DMS-1510055. The third author was supported by the grant RFBR 15-01-03747.


DOI: https://doi.org/10.1016/j.geomphys.2016.04.006


Реферативные базы данных:

ArXiv: 1602.07961
Тип публикации: Статья
Поступила в редакцию: 25.02.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jgph2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:105

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018